MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG RESORB X; PLATE

KLS MARTIN SE & CO. KG RESORB X; PLATE
Model Number 52-306-23-04
Medical Device Problem Codes Use of Device Problem (1670); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A resorbx plate was removed and replaced because a larger size implant was determined to be needed to support patient's defect.There was no complaint regarding the plate's performance.
 
Additional Manufacturer Narrative
Correction: d9 - product became unavailable for review.

Brand Name
RESORB X
Common Device Name
PLATE
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key23100459
Report Number9610905-2025-00081
Device Sequence Number20987061
Product Code JEY
UDI-Device Identifier00888118000576
UDI-Public(01)00888118000576
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080862
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-306-23-04
Device Lot Number33538381
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale